MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DEPTH GAUGE FOR 2.7MM & LARGER SCREWS WITH ZERO OFFSET; GAUGE, DEPTH

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DEPTH GAUGE FOR 2.7MM & LARGER SCREWS WITH ZERO OFFSET; GAUGE, DEPTH
Model Number 03.501.001
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.Part: 03.501.001; lot: l127895; manufacturing site: (b)(4).Release to warehouse date: 21.Oct.2016.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Visual inspection: the depth gauge for 2.7mm & larger screws with zero offset (p/n: 03.501.001, lot number: l127895) was received at us customer quality (cq).Upon visual inspection it was noticed that the needle component was bent.Dimensional inspection: the diameter of the needle component was measured to check the dimensional accuracy.Device failure/defect identified? yes.Document/specification review: no design issues or discrepancies were identified.Complaint confirmed? yes.Investigation conclusion: the overall complaint was confirmed for the depth gauge for 2.7mm & larger screws with zero offset (p/n: 03.501.001, lot number: l127895) as the needle component was bent.No new, unique, or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending, and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date during a routine incoming inspection of a loaner set, the depth gauge was observed bent.There were no patient, and surgical involvement.This report is for one (1) depth gauge for 2.7mm & larger screws with zero offset.This is report 1 of 1 for (b)(4).

Brand Name
DEPTH GAUGE FOR 2.7MM & LARGER SCREWS WITH ZERO OFFSET
Common Device Name
GAUGE, DEPTH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10733539
Report Number2939274-2020-04812
Device Sequence Number19598362
Product Code HTJ
UDI-Device Identifier10887587010519
UDI-Public10887587010519
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.501.001
Device Catalogue Number03.501.001
Device Lot NumberL127895
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2020
Initial Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1